# SDR FDEA201202140571

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC70551
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE FITTING C ECCENTRIC BOLT HOLE FOUND CORROSION.  REPAIRED IAW EA 1-5750-150432, PART 1.  EXISTING HOLE SIZE: 0.880" X 0.625" FINAL HOLE SIZE 0.956" X 0.658" . BUSHING INSTALLED IAW EA1-5750-150432. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
